en
Scientific article
English

Sous-décalages de Toeplitz sur les groupes moyennables résiduellement finis

ContributorsKrieger, Fabrice
Published inJournal of the London Mathematical Society, vol. 75, no. 2, p. 447-462
Publication date2007
Abstract

Let G be a countable amenable and residually finite group. Let K be a finite set. We introduce a class of minimal subshifts on KG which generalize Toeplitz subshifts for G = Z. Given a real number {theta} such that 0 ≤ {theta} < log |K|, we construct a Toeplitz subshift X sub KG having topological entropy {theta}.

Citation (ISO format)
KRIEGER, Fabrice. Sous-décalages de Toeplitz sur les groupes moyennables résiduellement finis. In: Journal of the London Mathematical Society, 2007, vol. 75, n° 2, p. 447–462. doi: 10.1112/jlms/jdm019
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
ISSN of the journal0024-6107
537views
0downloads

Technical informations

Creation07/06/2010 10:37:00 AM
First validation07/06/2010 10:37:00 AM
Update time03/14/2023 3:55:46 PM
Status update03/14/2023 3:55:46 PM
Last indexation01/15/2024 8:59:29 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack